MAUDE Adverse Event Report: IMPRESS®.BRAIDED CATHETER; DEVICE NAME CATHETER, INTRAVASCULAR, DIAGNOSTIC

IMPRESS®.BRAIDED CATHETER; DEVICE NAME CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 565354RBI
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a peripheral vascular procedure the catheter tip of a 5f rbi catheter detached within the patient's anatomy.A vascular snare device was used to successfully retrieve the foreign body form the patient.No additional consequences to report.
 
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The device was examined visually, and functional testing was performed.The complaint is confirmed.The root cause could not be determined however, it is likely that significant force was applied to the device during clinical use.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.

Brand Name
IMPRESS®.BRAIDED CATHETER
Common Device Name
DEVICE NAME CATHETER, INTRAVASCULAR, DIAGNOSTIC
MDR Report Key11813236
Report Number3010665433-2021-00028
Device Sequence Number3766579
Product Code DQO
UDI-Device Identifier00884450032565
UDI-Public884450032565
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K053171
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/15/2023
Device Catalogue Number565354RBI
Device Lot NumberE2012755
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2021
Initial Date Received by Manufacturer 04/29/2021
Supplement Date Received by Manufacturer06/21/2021
Initial Report FDA Received Date05/12/2021
Supplement Report FDA Received Date06/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE; GUIDEWIRE
Outcome Attributed to Adverse Event Required Intervention;